Results 1 to 15 of 15
Like Tree2Likes
  • 1 Post By cousinmuscles
  • 1 Post By Bonaparte

Thread: Pain around eyes from Test?

  1. #1
    timzanemuscle's Avatar
    timzanemuscle is offline Junior Member
    Join Date
    Apr 2018
    Posts
    79

    Pain around eyes from Test?

    Is this a common side effect of test? I'm definitely bloated, but now I am feeling pressure behind my eyes. I am on 210mg a wk.

    Sent from my SM-N950U using Tapatalk

  2. #2
    cousinmuscles's Avatar
    cousinmuscles is offline Knowledgeable Member
    Join Date
    Nov 2016
    Posts
    2,751
    Hello,

    Why 210mg test? Is that your TRT protocol? If then it's too high. Pain behind eyes doesn't sound like a common side effect of steroids but might be high blood pressure among many other things it could be...
    Eduke93 likes this.

  3. #3
    Eduke93's Avatar
    Eduke93 is offline Senior Member
    Join Date
    May 2017
    Location
    London
    Posts
    1,056
    Quote Originally Posted by timzanemuscle View Post
    Is this a common side effect of test? I'm definitely bloated, but now I am feeling pressure behind my eyes. I am on 210mg a wk.

    Sent from my SM-N950U using Tapatalk
    Go see your doc, this doesn't sound steroid related but as Cousin said, sounds like you have some unwanted pressure in your system...

  4. #4
    timzanemuscle's Avatar
    timzanemuscle is offline Junior Member
    Join Date
    Apr 2018
    Posts
    79
    Quote Originally Posted by cousinmuscles View Post
    Hello,

    Why 210mg test? Is that your TRT protocol? If then it's too high. Pain behind eyes doesn't sound like a common side effect of steroids but might be high blood pressure among many other things it could be...
    Nothing prescribed. I am easing myself into a higher dosage as a cycle. I wanted to give my system time to adjust before upping the test for this very reason. This is my first time. I am sensitive to aromatization based on what I have experienced with natural and hardcore dieting and also through puberty. I am 36, been lifting for 20 years.

    Sent from my SM-N950U using Tapatalk

  5. #5
    cousinmuscles's Avatar
    cousinmuscles is offline Knowledgeable Member
    Join Date
    Nov 2016
    Posts
    2,751
    No need to adjust yourself into a dosage just run the shortest possible cycle while getting the most gains out of it. Being on for too long isn't a good idea you desensitize to it once you have been on cycle dosages for a while and upping the dose just gives you diminishing returns.

    Just follow this https://forums.steroid.com/anabolic-...rst-cycle.html

    I'd get some bloods if I were you and check blood pressure before cycle. Visit a doctor regarding the pain around eyes...

  6. #6
    AlphaMindz's Avatar
    AlphaMindz is offline Knowledgeable Member
    Join Date
    Dec 2017
    Location
    Destination Peaksville
    Posts
    1,017
    Quote Originally Posted by timzanemuscle View Post
    Is this a common side effect of test? I'm definitely bloated, but now I am feeling pressure behind my eyes. I am on 210mg a wk.

    Sent from my SM-N950U using Tapatalk
    Nope.

  7. #7
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    Quote Originally Posted by timzanemuscle View Post
    Is this a common side effect of test? I'm definitely bloated, but now I am feeling pressure behind my eyes. I am on 210mg a wk.

    Sent from my SM-N950U using Tapatalk
    When was the last time you measured your blood pressure?

  8. #8
    Cbus1234 is offline New Member
    Join Date
    May 2018
    Posts
    3
    Taking mixed test. 1ml= 200mg test p & 300mg of test c. I take 2 ml at a time. I have done dosage close to this but it’s been test c. I get pretty significant swelling but it doesn’t show up till 2 days later. Also body is extremely hot. Is this due to the 400mg of test p or do I have bad batch? This is a self made home brew injected into thighs. Any thoughts or similar experiences?

  9. #9
    timzanemuscle's Avatar
    timzanemuscle is offline Junior Member
    Join Date
    Apr 2018
    Posts
    79
    Quote Originally Posted by Mr.BB View Post
    When was the last time you measured your blood pressure?
    Probably a month or two before cycle and it was perfectly normal

    Sent from my SM-N950U using Tapatalk

  10. #10
    timzanemuscle's Avatar
    timzanemuscle is offline Junior Member
    Join Date
    Apr 2018
    Posts
    79
    Quote Originally Posted by cousinmuscles View Post
    No need to adjust yourself into a dosage just run the shortest possible cycle while getting the most gains out of it. Being on for too long isn't a good idea you desensitize to it once you have been on cycle dosages for a while and upping the dose just gives you diminishing returns.

    Just follow this https://forums.steroid.com/anabolic-...rst-cycle.html

    I'd get some bloods if I were you and check blood pressure before cycle. Visit a doctor regarding the pain around eyes...
    So how does this go for guys who are on trt and they do a blast and they come back to a trt dose? So because they're constantly doing the trt thing do their blasts suck for gains?

    Sent from my SM-N950U using Tapatalk

  11. #11
    Chrisp83TRT's Avatar
    Chrisp83TRT is offline Knowledgeable Member
    Join Date
    Apr 2018
    Posts
    1,122
    Quote Originally Posted by timzanemuscle View Post
    So how does this go for guys who are on trt and they do a blast and they come back to a trt dose? So because they're constantly doing the trt thing do their blasts suck for gains?

    Sent from my SM-N950U using Tapatalk
    I’m on TRT probably for life and I asked advice for going into a cycle and was told to do bloods before and midway to monitor levels. Pct is not necessary because you are going back into TRT. Was told to go from TRT Protocol Into your cycle run and then back into TRT protocol etc... but it’s always important to know your body and your levels through the process to avoid gyno and other issues regarding high test

  12. #12
    timzanemuscle's Avatar
    timzanemuscle is offline Junior Member
    Join Date
    Apr 2018
    Posts
    79
    Quote Originally Posted by Chrisp83TRT View Post
    Iím on TRT probably for life and I asked advice for going into a cycle and was told to do bloods before and midway to monitor levels. Pct is not necessary because you are going back into TRT. Was told to go from TRT Protocol Into your cycle run and then back into TRT protocol etc... but itís always important to know your body and your levels through the process to avoid gyno and other issues regarding high test
    So what is the actual goal for testosterone levels on TRT? I was at 520 prior to first pinning. I hear a lot of guys around the 800's while on TRT doses. I'm wondering what is best for me, to continue on my own personal TRT (no doc because I'm not paying $1,000-$1,500 basically just for a script, which I know I can get even at my levels because I checked) , or just blast and stop like everyone else. I would like to keep my test levels higher though. I can't see having my levels at about 500 being better than always at 800 and above. Thoughts?

    Sent from my SM-N950U using Tapatalk

  13. #13
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    Sounds like you have a headache, not an eye issue. Keep an eye on your blood pressure.
    Mr.BB likes this.

  14. #14
    < <Samson> >'s Avatar
    < <Samson> > is online now Neurologically Intact
    Join Date
    Feb 2012
    Location
    AZ Side
    Posts
    11,274
    Blog Entries
    2
    ^ still here, daum - long time no c


    Yes, I'd agree - check your vitals, and fairly often

    Then get BW

  15. #15
    timzanemuscle's Avatar
    timzanemuscle is offline Junior Member
    Join Date
    Apr 2018
    Posts
    79
    Quote Originally Posted by cousinmuscles View Post
    Hello,

    Why 210mg test? Is that your TRT protocol? If then it's too high. Pain behind eyes doesn't sound like a common side effect of steroids but might be high blood pressure among many other things it could be...
    Because it's my own protocol basically. I was gonna cruise on that to get my body acclaimated, blast when wanting a little size, then lower back to this dosage.

    Sent from my SM-N950U using Tapatalk

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •